# SDR ASOA05248

- Difficulty date: March 19, 2005
- Submitted: April 11, 2005
- Operation: Air carrier
- Aircraft: N709EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10068
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 6100976
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 4818 - DURING A GROUND INSPECTION IN SLC, THE EMERGENCY CEILING FLOODLIGHTS AT ROWS 10/17 WERE FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE LAMPS IN THE EMERGENCY CEILING FLOOD LIGHT AT ROWS 10 AND 17.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
